ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Об обобщенном D-свойстве тригонометрических рядов

Аветисян, Р. А. and Оганесян, С. М. (1987) Об обобщенном D-свойстве тригонометрических рядов. ՀՍՍՀ ԳԱ Զեկույցներ, 84 (2). pp. 56-60. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1855Kb

Item Type:Article
Additional Information:Եռանկյունաչափական շարքերի ընդհանրացված D-հատկության մասին; On the generalization of D-property of trigonometrical series
Uncontrolled Keywords:Ավետիսյան Ռ. Ա., Հովհաննիսյան Ս. Մ., Avetissian R. A., Hovhanissian S. M.
Subjects:Q Science > QA Mathematics
ID Code:5154
Deposited By:NAS Reports
Deposited On:25 Feb 2013 13:15
Last Modified:22 Jun 2020 19:39

Repository Staff Only: item control page